Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2020

Existence of multiple solutions of Schrodinger-Kirchhoff-type equations involving the p(.) -Laplacian in R-N

RABİL AYAZOĞLU, Sezgin Akbulut, EBUBEKİR AKKOYUNLU

MATHEMATICAL METHODS IN THE APPLIED SCIENCES Cilt 43 · Sayı 17 · ss. 9598–9614 · 01.11.2020
DOI ile aç

Özet

In this paper, we prove the existence of multiple solutions for the nonhomogeneous Schrodinger-Kirchhoff-type problem involving the p(.)-Laplacian

Atıf için künye

AYAZOĞLU, R., Akbulut, S., & AKKOYUNLU, E. (2020). Existence of multiple solutions of Schrodinger-Kirchhoff-type equations involving the p(.) -Laplacian in R-N. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 43(17), 9598–9614. https://doi.org/10.1002/mma.6626

BibTeX
@article{ayazoglu2020-73282,
  author = {AYAZOĞLU, RABİL and Akbulut, Sezgin and AKKOYUNLU, EBUBEKİR},
  title = {Existence of multiple solutions of Schrodinger-Kirchhoff-type equations involving the p(.) -Laplacian in R-N},
  journal = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
  year = {2020},
  volume = {43},
  number = {17},
  pages = {9598--9614},
  issn = {0170-4214},
  doi = {10.1002/mma.6626},
  url = {https://akademik.atauni.edu.tr/yayinlar/73282-existence-of-multiple-solutions-of-schrodinger-kirchhoff-type-equations}
}